Facebook Pixel
EmpowHER Guest

does pradax 150mg 2 times a day make you gain weight

By Anonymous August 18, 2014 - 8:02pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thank you for your question and welcome! 

Pradaxa is an anti-coagulant for heart disease. 

Weight gain is not actually a side effect that I can find - the main side effects of Pradaxa is stomach pain, heartburn or nausea, as well as indigestion and possibly bowel issues like diarrhea.

So the side effects are generally of a gastro-intestinal  nature. There are other more serious side effects that I am sure you are aware of (read the literature on your pill packet). 

If you are gaining a lot of weight, consult your doctor to see why this may be happening. Have you gained a lot of weight and did it begin after you started this medication?



August 19, 2014 - 5:13am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Heart Disease

Get Email Updates

Heart Disease Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!